<  Back to the Polytechnique Montréal portal

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: Article
Number of items: 2.

Article

Boukas, E.-K., Shi, P., Karan, M. & Kaya, C. Y. (2002). Linear discrete-time systems with Markovian jumps and mode dependent time-delay: Stability and stabilizability. Mathematical Problems in Engineering, 8(2), p. 123-133.

Benjelloun, K., Boukas, E.-K., Costa, O. L. V. & Shi, P. (1998). Design of robust controller for linear systems with Markovian jumping parameters. Mathematical Problems in Engineering, 4(4), p. 269-288.

This list was generated on Fri Dec 13 01:43:46 2019 EST.